Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 58, Number 1
HTML articles powered by AMS MathViewer

A Wedderburn decomposition for certain generalized right alternative algebras
Harry F. Smith PDF
Proc. Amer. Math. Soc. 58 (1976), 1-7
Integral representations of cyclic groups of order $p^{2}$
Irving Reiner PDF
Proc. Amer. Math. Soc. 58 (1976), 8-12
Generalized center and hypercenter of a finite group
Ram K. Agrawal PDF
Proc. Amer. Math. Soc. 58 (1976), 13-21
When is the tensor product of algebras local? II
John Lawrence PDF
Proc. Amer. Math. Soc. 58 (1976), 22-24
Principal congruences of $p$-algebras and double $p$-algebras
T. Hecht and T. Katriňák PDF
Proc. Amer. Math. Soc. 58 (1976), 25-31
Generalized analytic independence
Jacob Barshay PDF
Proc. Amer. Math. Soc. 58 (1976), 32-36
On bounded po-semigroups
Zahava Shmuely PDF
Proc. Amer. Math. Soc. 58 (1976), 37-43
Reflexive primes, localization and primary decomposition in maximal orders
J. H. Cozzens and F. L. Sandomierski PDF
Proc. Amer. Math. Soc. 58 (1976), 44-50
Generalized Vandermonde determinants and roots of unity of prime order
R. J. Evans and I. M. Isaacs PDF
Proc. Amer. Math. Soc. 58 (1976), 51-54
Homotopy limits and the homotopy type of functor categories
David A. Cox PDF
Proc. Amer. Math. Soc. 58 (1976), 55-58
Overring properties of $G$-domains
Revati Ramaswamy and T. M. Viswanathan PDF
Proc. Amer. Math. Soc. 58 (1976), 59-66
On Lie algebras with primitive envelopes, supplements
Alfons I. Ooms PDF
Proc. Amer. Math. Soc. 58 (1976), 67-72
Mean value theorems for arithmetic functions similar to Euler’s phi-function
Kent Wooldridge PDF
Proc. Amer. Math. Soc. 58 (1976), 73-78
The first Whitehead lemma for Malcev algebras
Renate Carlsson PDF
Proc. Amer. Math. Soc. 58 (1976), 79-84
Linear extensions and linear liftings in subspaces of $C(X)$
Eggert Briem PDF
Proc. Amer. Math. Soc. 58 (1976), 85-93
Some applications of the Stone-Weierstrass theorem to planar rational approximation
Steven Minsker PDF
Proc. Amer. Math. Soc. 58 (1976), 94-96
Some necessary conditions for radial Fourier multipliers
Walter Trebels PDF
Proc. Amer. Math. Soc. 58 (1976), 97-103
Isometric multipliers and isometric isomorphisms of $l_{1}(S)$
Charles D. Lahr PDF
Proc. Amer. Math. Soc. 58 (1976), 104-108
A subclass of anharmonic oscillators whose eigenfunctions have no recurrence relations
Gary G. Gundersen PDF
Proc. Amer. Math. Soc. 58 (1976), 109-113
The exponential spectrum in Banach algebras
Robin Harte PDF
Proc. Amer. Math. Soc. 58 (1976), 114-118
A functional inequality and its relation to convexity of vector-valued functions
Ih Ching Hsu PDF
Proc. Amer. Math. Soc. 58 (1976), 119-123
Perturbations localement Lipschitziennes et continues d’opérateurs $m$-accrétifs
Michel Pierre PDF
Proc. Amer. Math. Soc. 58 (1976), 124-128
Banach spaces with biholomorphically equivalent unit balls are isomorphic
Wilhelm Kaup and Harald Upmeier PDF
Proc. Amer. Math. Soc. 58 (1976), 129-133
Bounded matrices and some algebras of operators
Donal P. O’Donovan PDF
Proc. Amer. Math. Soc. 58 (1976), 134-138
Singular perturbations and the transition from thin plate to membrane
Zeev Schuss PDF
Proc. Amer. Math. Soc. 58 (1976), 139-147
Operators satisfying certain growth conditions. II
B. C. Gupta PDF
Proc. Amer. Math. Soc. 58 (1976), 148-150
Characterizations of $B(G)$ and $B(G)\cap AP(G)$ for locally compact groups
Kari Ylinen PDF
Proc. Amer. Math. Soc. 58 (1976), 151-157
Local resolvents of operators with one-dimensional self-commutator
Constantin Apostol and Kevin Clancey PDF
Proc. Amer. Math. Soc. 58 (1976), 158-162
On generalized resolvents
Constantin Apostol and Kevin Clancey PDF
Proc. Amer. Math. Soc. 58 (1976), 163-168
Lie $^*$-triple homomorphisms into von Neumann algebras
C. Robert Miers PDF
Proc. Amer. Math. Soc. 58 (1976), 169-172
Pointwise induced operators on $L_{p}$-spaces
Anzelm Iwanik PDF
Proc. Amer. Math. Soc. 58 (1976), 173-178
An $A$-proper map with prescribed topological degree
Malcolm Cousland PDF
Proc. Amer. Math. Soc. 58 (1976), 179-184
On the number of separable locally convex spaces
Lech Drewnowski and Robert H. Lohman PDF
Proc. Amer. Math. Soc. 58 (1976), 185-188
Remarks on the classical Banach operator ideals
J. Diestel and B. Faires PDF
Proc. Amer. Math. Soc. 58 (1976), 189-196
Strongly exposed points in weakly compact convex sets in Banach spaces
J. Bourgain PDF
Proc. Amer. Math. Soc. 58 (1976), 197-200
Dirichlet problems for singular elliptic equations. II
Chi Yeung Lo PDF
Proc. Amer. Math. Soc. 58 (1976), 201-204
An inequality for positive definite Volterra kernels
Olof J. Staffans PDF
Proc. Amer. Math. Soc. 58 (1976), 205-210
On the boundedness of pseudo differential operators in the class $L^{m}_{\rho }{}_{,1}.$
Luigi Rodino PDF
Proc. Amer. Math. Soc. 58 (1976), 211-215
Inverse and injectivity of parallel relations induced by cellular automata
Takeo Yaku PDF
Proc. Amer. Math. Soc. 58 (1976), 216-220
On the analytic distributions and foliations of a Kähler manifold
Izu Vaisman PDF
Proc. Amer. Math. Soc. 58 (1976), 221-228
Invariance theory of Hermitian manifolds
Harold Donnelly PDF
Proc. Amer. Math. Soc. 58 (1976), 229-233
Conformally flat manifolds and a pinching problem on the Ricci tensor
Samuel I. Goldberg and Masafumi Okumura PDF
Proc. Amer. Math. Soc. 58 (1976), 234-236
Effectiveness and Vaught’s gap $\omega$ two-cardinal theorem
James H. Schmerl PDF
Proc. Amer. Math. Soc. 58 (1976), 237-240
On nonisomorphic analytic sets
R. Daniel Mauldin PDF
Proc. Amer. Math. Soc. 58 (1976), 241-244
On the failure of the weak Beth property
Richard Gostanian and Karel Hrbáček PDF
Proc. Amer. Math. Soc. 58 (1976), 245-249
Local maxima of the sample functions of the two-parameter Wiener process
Lanh Tat Tran PDF
Proc. Amer. Math. Soc. 58 (1976), 250-254
Holonomy and metric properties of foliations in higher codimension
Alexander Morgan PDF
Proc. Amer. Math. Soc. 58 (1976), 255-261
Two foliations in the plane
John M. Franks PDF
Proc. Amer. Math. Soc. 58 (1976), 262-264
On the realization of the metric-dependent dimension function $d_{2}$
Tatsuo Goto PDF
Proc. Amer. Math. Soc. 58 (1976), 265-271
On the homeomorphisms which satisfy the Poincaré recurrence theorem
Chung Wu Ho PDF
Proc. Amer. Math. Soc. 58 (1976), 272-276
Remarks on $H(i)$ spaces and strongly-closed graphs
Larry L. Herrington PDF
Proc. Amer. Math. Soc. 58 (1976), 277-283
Further results on expansive mappings
Richard K. Williams PDF
Proc. Amer. Math. Soc. 58 (1976), 284-288
The dimension of inverse limits
M. G. Charalambous PDF
Proc. Amer. Math. Soc. 58 (1976), 289-295
The nonexistence of globally stable forms
Martin Golubitsky and David Tischler PDF
Proc. Amer. Math. Soc. 58 (1976), 296-300
On relatively free subsets of Lie groups
Bernard R. Gelbaum PDF
Proc. Amer. Math. Soc. 58 (1976), 301-305
Initial and universal metric spaces
W. Holsztyński PDF
Proc. Amer. Math. Soc. 58 (1976), 306-310
On the product and composition of universal mappings of manifolds into cubes
W. Holsztyński PDF
Proc. Amer. Math. Soc. 58 (1976), 311-314
On $4$-manifolds cross $I$
David G. Wright PDF
Proc. Amer. Math. Soc. 58 (1976), 315-318
Weakly ergodic homeomorphisms
M. Sears PDF
Proc. Amer. Math. Soc. 58 (1976), 319-324
Fibered knots in homotopy $3$-spheres
Jonathan Simon PDF
Proc. Amer. Math. Soc. 58 (1976), 325-328
Products of countably compact spaces
Thomas W. Rishel PDF
Proc. Amer. Math. Soc. 58 (1976), 329-330
Homology of regular coverings of spun CW pairs with applications to knot theory
W. L. Motter PDF
Proc. Amer. Math. Soc. 58 (1976), 331-338
A formula for Stiefel-Whitney homology classes
Richard Z. Goldstein and Edward C. Turner PDF
Proc. Amer. Math. Soc. 58 (1976), 339-342
Newman’s theorem for compact Riemannian manifolds
Mei Chin Ku PDF
Proc. Amer. Math. Soc. 58 (1976), 343-346
Homotopy equivalences in equivariant topology
Martin Fuchs PDF
Proc. Amer. Math. Soc. 58 (1976), 347-352
$3$-manifolds fibering over $S^{1}$
Dean A. Neumann PDF
Proc. Amer. Math. Soc. 58 (1976), 353-356
Wild universally pierced arcs
Harvey Rosen PDF
Proc. Amer. Math. Soc. 58 (1976), 357-360
A note on spun knots
C. McA. Gordon PDF
Proc. Amer. Math. Soc. 58 (1976), 361-362
The number of compact subsets of a topological space
D. K. Burke and R. E. Hodel PDF
Proc. Amer. Math. Soc. 58 (1976), 363-368
A generalization of the Hahn-Mazurkiewicz theorem
L. E. Ward PDF
Proc. Amer. Math. Soc. 58 (1976), 369-374
On a Lipschitz estimate for conformal maps in the plane
R. Michael Range PDF
Proc. Amer. Math. Soc. 58 (1976), 375-376
Erratum to “Proof of a polynomial conjecture” (Proc. Amer. Math. Soc. 44 (1974), 58–60)
G. K. Kristiansen PDF
Proc. Amer. Math. Soc. 58 (1976), 377